# SDR AALA20021556

- Difficulty date: October 11, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD PASSENGER AFT FRAME STRAP CRACKED STATION 207 LONGERON 15 LEFT.  INSTALLED DOUBLER TO REPAIR CRACKED FRAME.  STRAP ON FORWARD PASS DOOR CUT OUT STATION 207, LONGERON 15 PER AARD REF 53-10-00-11.  (M)
